×

zbMATH — the first resource for mathematics

Zur Theorie der \(T\)-Paare von Geradenkomplexen im \(P_3\). (Slovak) Zbl 0185.49504
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Dekrét A.: Poznámka k T-páru komplexov priamok v P3. Mat. časop. 17 (1967), 48-54.
[2] Акивис М. А.: Пары Т-комплексов. Matem. c6. 27 (69) (1950), 351-378. · Zbl 1157.76305
[3] Кованцов Н. И.: Теория комплексов. Киев 1963. · Zbl 1145.93303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.